# SDR 20000608SH018

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447821
- Condition: Damaged
- Location: Hyd Valve
- Component: Hyd Sys Valve, Boeing
- Component part number: 65449913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A PIN HOLE ON OPPOSITE SIDE OF PORT 1.  POSSIBLE CAUSE:  FATIGUE, HIGH TIME ON UNIT, AND/OR DEFECT IN HOUSING.  (X)
